Help me get rid of the bags under my eyes please!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/3/2008 3:57 PM (GMT -7)   
HI guys how is everyone this evening!!! I have a question has anyone that have taken or is currently taking Ativan had heart palpitations and wierd dreams while on it. I've been having these annoying dreams that wake me up in the middle of the night! And i'm starting to get bags under my eyes from not getting enough sleep! Please let me know??? redface And my heart feels like it stops beating sometimes for a few minutes!

katy_33
Regular Member


Date Joined Jan 2008
Total Posts : 147
   Posted 2/3/2008 4:13 PM (GMT -7)   
HI PANIKE,
TAKE A PAN AND BOIL SOME WATER,ADD CHAMOMILE TEA BAG AND TURN STOVE OFF,LET IT COOL FOR FEW MINUTES THEN YOU CAN COOL THE TEA BAG AND DRAIN LIQUID AND KEEP IN FRIDGE TO BE REUSED WITH COTTON BALLS TO MAKE YOUR EYE BAGS OR DARK CIRCLES DISAPPEAR.DO IT 2CE A DAY.CUCUMBER SLICES ARE HELPFUL TOO.
LET ME KNOW IT IT HELPS .
C YA
KATY
Happiness is not the absence of problems; but the ability to deal with them." Jack Brown


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/3/2008 4:38 PM (GMT -7)   

Well there you go.........I will have to try that too.  As for Ativan I used it but in a big dose and did not wake up, slept like a baby.  I suspect you are not getting good enough sedation from your dose to keep you sleeping.  You might ask to try Valium as it is a longer acting.  Depends on your schedule too. Ativan is often chose for short acting and wears off before morning so you can go about your day.

I used to get nightmares but I just ignored them.  They were not so frightening as theme repetitive.

Ask you physician if your not gettin rest too.

Hugs
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/3/2008 4:47 PM (GMT -7)   
Thanks for the advice katy and kitt! I will try your remedy katy! kitt thank you i thought it was just me concerning the dreams.I think you may be right about the dosage because i only took half of a 1MG tablet i was fearful to take the whole tablet.So your'e right, it probably wore of before the morning.I will suggest valuim to my p doc.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 4:00 AM (GMT -7)
There are a total of 2,735,789 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
149 Guest(s), 2 Registered Member(s) are currently online.  Details
ufindjess, poohcheez


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer